Is this normal??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Crystal74868
New Member


Date Joined Jan 2012
Total Posts : 6
   Posted 1/21/2012 5:22 PM (GMT -6)   
So I finished my first prednisone taper. ( I had my 2nd follow up appt with a new doc and will be going back on the third for more bloodwork and he said to make an appt with a rhuemy) I started at 60mg and decreased by 10 every other day til I was out. Besides the side effects, I was feeling better than I have in over a year...but now I'm totally off and I feel bad. Sick and very tired (sleeping 10-12 hours at a time) and my joints are back to hurting and muscle spasms in my back and it keeps trying to go out and my face is all of a sudden going break out crazy (it completely cleared up while on medicine, which it hadn't been totally clear in years) Anyways, the dr said when he started me on this medicine he wanted to see how I reacted (I haven't gotten an official diagnosis, I'm actually pretty new to all this) I am curious if this is what he meant?? Is this what happens when you don't have your lupus under control? He said if I had any problems to come back but I kinda feel like this is life as usual for me. I have an in home daycare so I'm constantly stressing out and feel exhausted...hard to tell if this would be the kind of problem he was talking about? It's so hard for me to get out of work....I need a ton of notice for my families because if I miss work, then 6 other people usually have to too. So I would hate to go back early if this is just normal????

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/21/2012 6:29 PM (GMT -6)   
It does sound like a flare going on. You need to let him know what's going on so he can get your pain under control.
Once you get your pain under control you'll feel much better.
Joy

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7720
   Posted 1/21/2012 9:09 PM (GMT -6)   
I agree, you need to check in with your doctor and tell him about the improvements you felt at the beginning of the prednisone, as well as how you are feeling now. The more information you give him about how you felt on the various dosages, the better he will be at determining your longer-range treatment options.
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

AngelinaATF
Regular Member


Date Joined Jan 2012
Total Posts : 135
   Posted 1/21/2012 11:36 PM (GMT -6)   
Sounds like a re-run of my life! AS SOON as I get down to 5 Mg of Pred - watch out! I sleep for days on end, hurt like the semi- truck ran me over then backed up over me again!
Crystal, you need to call them asap - even if its weekend bc u have to get back on Pred!
I know u don't have a dx yet & I hope they figure u out soon! Hugs to u!
Angelina.
age 41, Mom of 2 great kids (10 & 7)
MCTD(LUPUS), RAYNAUDS, FIBROMYALGIA, L4L5 disc herniation, fracture in L3 fro EPIDURAL in childbirth
Meds: Arava, prednisone, Nifedipine, estropipate, cyclobenzaprine, Cymbalta, sulfasalazine, gabapentin, hydrocod, fentanyl patch, methotrexate - MTX (on hold), minocycline, clonaxepam (sleep), vit D, PRILOSEC, Transderm Scopalamine, Vit Bcomplex
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 6:37 AM (GMT -6)
There are a total of 2,974,460 posts in 326,177 threads.
View Active Threads


Who's Online
This forum has 161278 registered members. Please welcome our newest member, centerfield.
338 Guest(s), 5 Registered Member(s) are currently online.  Details
twiggs, Jasperilla, Sherrine, RobLee, straydog